Volume 4, Issue 1
On the Natural Growth Quasilinear Elliptic Euler Equations

Shen Yaotian, Ma Runian

DOI:

J. Part. Diff. Eq.,4(1991),pp.57-64

Published online: 1991-04

Preview Full PDF 157 468
Export citation
  • Abstract

In this paper, we consider the eigenvalue problem and the Dirichlet problem of general Euler equations under the natural growth condition.

  • Keywords

Natural growth Elliptic Euler equation Eigenvalue problem Variational method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-4-57, author = {Shen Yaotian, Ma Runian}, title = {On the Natural Growth Quasilinear Elliptic Euler Equations}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {1}, pages = {57--64}, abstract = { In this paper, we consider the eigenvalue problem and the Dirichlet problem of general Euler equations under the natural growth condition.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5761.html} }
Copy to clipboard
The citation has been copied to your clipboard